Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 85, NWS Detroit, MI

July 25, 2005Lenawee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jul 25, 2005, 10:48 PM EDT for Lenawee County, Michigan. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2005, 10:48 PM EDT (02:48 UTC)
Expired
Jul 25, 2005, 11:45 PM EDT
In force
57 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Lenawee County, MI

The radar

The Detroit radar (KDTX), 99 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 11:04 PM EDTTSTM WND DMGHanover, MI5 TO 6 TREES DOWN IN HANOVER TOWNSHIP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2005-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2005-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2500 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 260250
SVRDTX
MIC091-260345-
/O.NEW.KDTX.SV.W.0085.050726T0248Z-050726T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1048 PM EDT MON JUL 25 2005

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LENAWEE COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 1145 PM EDT

* AT 1044 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22
  MILES WEST OF CEMENT CITY TO 10 MILES WEST OF ADDISON TO 11 MILES
  WEST OF MUNSON...OR ALONG A LINE EXTENDING FROM ALBION TO HILLSDALE
  TO 15 MILES NORTH OF BRYAN...MOVING EAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROLLIN...MUNSON...MANITOU BEACH...ONSTED AND DEVILS LAKE AROUND 
  1055 PM EDT CAMBRIDGE JUNCTION...MORENCI...CLAYTON AND CEMENT CITY 
  AROUND 1100 PM EDT SPRINGVILLE AND CADMUS AROUND 1105 PM EDT

TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 4223 8485 4192 8458 4169 8452 4176 8381
      4201 8375 4207 8384 4208 8410 4237 8429

$$

SC / BGM
2 follow-up statements
000 
WWUS53 KDTX 260307
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1107 PM EDT MON JUL 25 2005

MIC091-260345-
/O.CON.KDTX.SV.W.0085.000000T0000Z-050726T0345Z/
LENAWEE MI-
1107 PM EDT MON JUL 25 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM EDT FOR
LENAWEE COUNTY...

AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES WEST OF CEMENT CITY TO HUDSON TO MUNSON...OR ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF HILLSDALE TO 15 MILES SOUTHEAST
OF HILLSDALE TO 17 MILES NORTHEAST OF BRYAN...MOVING NORTHEAST AT 35
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ROLLIN...LIME CREEK AND ADDISON BY 1115 PM EDT
  MANITOU BEACH...DEVILS LAKE...CLAYTON AND CEMENT CITY BY 1120 PM
  EDT
  MORENCI BY 1125 PM EDT
  CAMBRIDGE JUNCTION AND CADMUS BY 1130 PM EDT

THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING AND HEAVY RAIN.

LAT...LON 4223 8485 4192 8458 4169 8452 4176 8381
      4201 8375 4207 8384 4208 8410 4237 8429

$$

BGM / SC
000 
WWUS53 KDTX 260344
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1144 PM EDT MON JUL 25 2005

MIC091-260353-
/O.EXP.KDTX.SV.W.0085.000000T0000Z-050726T0345Z/
LENAWEE MI-
1144 PM EDT MON JUL 25 2005

...THE SEVERE THUNDERSTORM WARNING FOR LENAWEE COUNTY HAS EXPIRED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE.
THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY 
RAIN...GUSTY WINDS AND FREQUENT LIGHTNING WERE STILL POSSIBLE FROM 
THESE THUNDERSTORMS.

LAT...LON 4223 8485 4192 8458 4169 8452 4176 8381
      4201 8375 4207 8384 4208 8410 4237 8429

$$

BGM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:50 PM EDT, 58 minutes earlier.

Area forecast discussion, Jul 25, 9:50 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
950 PM EDT MON JUL 25 2005

.UPDATE...

THE CURRENT FORECAST LOOKS IN GOOD SHAPE. SO NO UPDATES ARE PLANNED.
SCATTERED CONVECTION CONTINUES TO DEVELOP ACROSS THE REGION WITHIN
LOW LEVEL MOISTURE ADVECTION. THE STRONGEST STORMS THIS EVENING
SHOULD BE ACROSS THE FAR SOUTHERN PORTIONS OF THE AREA...CLOSER TO
THE HIGHER SURFACE BASED INSTABILITY. MORE NUMEROUS CONVECTION IS
STILL EXPECTED OVERNIGHT AS LOW LEVEL JET OVER ILLINOIS STRENGTHENS.
MAXIMUM LOW LEVEL CONVERGENCE WILL BE FOCUSSED TO THE WEST OF SE
MICHIGAN. HOWEVER... THERE IS GOOD INDICATION THAT STORMS DEVELOPING
OVER N IL/SOUTHERN WI WILL PROPAGATE EASTWARD INTO SE MICHIGAN
OVERNIGHT. BASED ON 18Z MODEL GUIDANCE AND TAKING A LOOK AT THE 00Z
UPPER AIR DATA... CAN SEE THE POTENTIAL FOR UP TO 2K J/KG ELEVATED
CAPE OVERNIGHT. THIS ALONG WITH A STRENGTHENING MID LEVEL WIND FIELD
SHOULD STILL WARRANT A RISK FOR SEVERE THUNDERSTORMS LATE TONIGHT.

&&

.AVIATION... ISSUED AT 703 PM.

A DOME OF STABLE AIR CURRENTLY RESIDES OVER MUCH OF SOUTHEAST
MICHIGAN. THERE IS HOWEVER A TREMENDOUS INSTABILITY GRADIENT
EXTENDING FROM SOUTHERN WISCONSIN TO CENTRAL OHIO. THIS LOW LEVEL
MOISTURE AND ELEVATED INSTABILITY WILL LIFT NORTH THIS EVENING AND
MAY TOUCH OFF SOME SCATTERED SHOWERS AND THUNDERSTORMS. A MID LEVEL
VORTICITY MAXIMUM OVER SOUTHERN WISCONSIN MAY HELP FOCUS ADDITIONAL
CONVECTION ACROSS THE SAGINAW VALLEY THIS EVENING. AT THIS TIME...
COVERAGE MAY BE TOO WIDELY SCATTERED TO MENTION IN THE TAFS. THE
BETTER POTENTIAL FOR CONVECTION LOOKS TO BE OVERNIGHT AS A 50KT LOW
LEVEL JET DEVELOPS OVER ILLINOIS. THIS WILL SEND A STRONG SURGE OF
LOW LEVEL MOISTURE ADVECTION AND MID LEVEL INSTABILITY INTO SE LOWER
MICHIGAN OVERNIGHT. IT LOOKS AS THOUGH THE STRONGEST LOW LEVEL
CONVERGENCE WILL BE FOCUSSED FROM SW LOWER MI INTO THE SAGINAW
VALLEY. HOWEVER WITH THE WIND FIELDS... THERE IS THE POTENTIAL FOR
STORMS TO MOVE EAST INTO FNT AND DTW/DET. SO WILL KEEP A MENTION OF
THUNDER IN ALL THE TAF SITES TONIGHT.

LOW PRESSURE WILL MOVE INTO NORTHERN LOWER MI TUES MORNING AND SEND
A COLD FRONT INTO SE MICHIGAN DURING THE EARLY AFTERNOON. FAIRLY
GUSTY SOUTHWEST WINDS ARE EXPECTED AHEAD OF THIS FRONT. THE FRONT
SHOULD FOCUS WIDESPREAD SHOWERS AND THUNDERSTORMS DURING THE
AFTERNOON.

&&

.SHORT TERM...TONIGHT AND TUESDAY (ISSUED AT 342 PM)

ACTIVE WEATHER ANTICIPATED DURING THE NEXT 24 HOURS AS BROAD UPPER
LEVEL TROUGH PUSHES INTO THE GREAT LAKES REGION. MUCH DRIER AND
COOLER AIRMASS CURRENTLY IN PLACE OVER SOUTHEAST MICHIGAN...AS
SURFACE DEW POINTS ARE GENERALLY IN THE MID 50S TO MID 60S.

SURFACE BASED FRONT OVER THE EXTREME NORTHERN OHIO VALLEY REMAINS
NEARLY STATIONARY AT THIS HOUR. WEAK HIGH PRESSURE AND ASSOCIATED
STABLE AIRMASS (CINS GREATER THAN 200 J/KG) OVER SOUTHERN LOWER
MICHIGAN HAVE KEPT ACTIVITY COMFORTABLY SOUTH OF THE CWA. WITH THE
BIG SQUALL LINE WORKING THROUGH NORTHWEST OHIO...THE ATMOSPHERE HAS
BEEN WORKED OVER PRETTY GOOD AS WELL. IT WILL THUS TAKE A WHILE TO
TRANSPORT MOISTURE AND GOOD INSTABILITY BACK INTO SOUTHERN LOWER
MICHIGAN...WHICH MAKES THE PROBABILITY FOR SEVERE WEATHER LOWER.
NONE-THE-LESS...STILL LOTS OF LOW LEVEL MOISTURE (SURFACE DEW POINTS
IN THE 70S) AND INSTABILITY (100 MB MEAN CAPE OF 2500 TO 5000 J/KG)
OVER IOWA AND CENTRAL ILLINOIS/INDIANA...WHICH WILL BE PUSHING
NORTH.

UPSTREAM OVER THE WESTERN GREAT LAKES/MIDWEST...STILL WAITING
FOR POSSIBLE MCS TO DEVELOP AS LOW LEVEL JET VEERS TO THE SOUTHWEST
AND INCREASES TO GREATER THAN 50 KNOTS. ONE MCV HAS BEEN NOTED
PUSHING INTO SOUTHWEST WISCONSIN...WITH STORMS FIRING JUST WEST OF
CHICAGO ONCE AGAIN. MORE CONCERNED WITH ACTIVITY WHICH IS TRYING TO
ORGANIZE OVER NORTHERN MISSISSIPPI VALLEY.

WARM FRONT WILL BE LIFTING NORTH THIS EVENING WITH TREMENDOUS
MOISTURE ADVECTION OVER SOUTHERN LOWER MICHIGAN THROUGH TOMORROW
MORNING. 850 MB THETA-E RIDGE PROGGED TO RESIDE OVER SOUTHEAST
MICHIGAN BY MORNING. BOTH GFS/NAM INDICATING PW VALUES CLIMBING
ABOVE 2 INCHES. 12Z WRFXX/GFS IMPLYING THE MAIN ACTION (HEAVY
RAINFALL) WILL BE OVER NORTHERN LOWER MICHIGAN...JUST NORTH OF THE
MAIN SURFACE LOW TRACK. DESPITE BEING CLIMATOLOGICALLY UNFAVORED
TIME OF DAY...OUR BEST CHANCE OF SEVERE WEATHER IS LATE TONIGHT AS
THE AIRMASS OVER SOUTHEAST MICHIGAN DESTABILIZES ENOUGH WITH
INCREASING 0-6 KM WIND SHEAR. EVEN IF THE THUNDERSTORMS ARE NOT
ENTIRELY SURFACE BASED...IT DOES NOT TAKE MUCH TO TRANSPORT DAMAGING
WINDS TO THE SURFACE WITH SHALLOW BASED INVERSION AND STRONG LOW
LEVEL JET BELOW 5000 FEET. WITH SURFACE BASED CONVECTION...0-1 KM SR
HELICITY OF 200+ SUPPORTS POSSIBLE TORNADOES NEAR THE TRIPLE POINT.
IF WE DONT SEE SEVERE WEATHER TONIGHT...ANOTHER GOOD CHANCE
TOMORROW WITH ACTUAL STRONG COLD FRONT (ESPECIALLY FAR EASTERN
THIRD OF CWA)...WHICH DOES NOT CLEAR THE ENTIRE CWA UNTIL DAYS END.
SLOWER TIMING OF FRONT SHOULD ALLOW DETROIT METRO AREA TO APPROACH
90 DEGREES ONCE AGAIN.

&&

.LONG TERM...

STILL SOME UNCERTAINTY AS TO THE FRONTAL SPEED TUESDAY NIGHT...
WITH THE 12Z NAM CONTINUING TO BE FASTER THAN THE GFS/WRF-XX.
GFS/WRF-XX HAVE BEEN CONSISTENT AS WELL RIPPLING WAVES ALONG THE
BOUNDARY... KEEPING PRECIP ACROSS THE CWA THROUGH TUESDAY NIGHT
AND INTO WEDNESDAY. NAM BUILDS HIGH PRESSURE IN AND DRIES US OUT
MUCH FASTER. WILL KEEP THE CURRENT FORECAST IDEA...LEANING TOWARD
A SLOWER SOLUTION...BUT NOT QUITE AS SLOW AS THE GFS/WRF-XX WOULD
INDICATE. WILL KEEP SCATTERED/CHANCE TSRA GOING ACROSS MOST OF THE
CWA TUESDAY EVENING...TAPERING PRECIP OFF FROM NORTH TO SOUTH
THROUGH WEDNESDAY MORNING. WILL ALSO KEEP TEMPERATURES ON THE
WARMER SIDE OF THE NAM MOS GUIDANCE...WITH THE HIGH PRESSURE
SLOWER TO BUILD IN ACROSS THE REGION.

LEADING EDGE OF THE SURFACE HIGH BUILDS INTO THE CENTRAL GREAT LAKES
WEDNESDAY AFTERNOON/NIGHT. AIRMASS DRIES OUT AGAIN...WITH CLEARING
SKIES AND DEWPOINTS DROPPING BACK INTO THE 50S. CONTINUING NORTHERLY
FLOW AND WEAK COLD ADVECTION WILL LEAD TO HIGHS BELOW NORMAL IN THE
MID 70S. IN ADDITION TO A COOL START...GOOD RADIATIONAL COOLING
WEDNESDAY NIGHT WITH A WEAK GRADIENT AND DRY AIRMASS UNDER THE HIGH
WILL LEAD TO LOWS IN THE LOW 50S.

12Z NAM/GFS ARE COMING INTO BETTER AGREEMENT WITH THEIR HANDLING OF
A STRONG NORTHERN STREAM SHORTWAVE THAT SWINGS THROUGH THE NORTHERN
GREAT LAKES THURSDAY INTO FRIDAY. EARLIER RUNS HAD DIFFERENCES OF UP
TO A DAY APART WITH THE TIMING OF THE SURFACE FRONT THAT DROPS
THROUGH SOUTHEAST MICHIGAN. BOTH MODELS CONTINUE TO TAKE THE UPPER
WAVE QUICKLY TO THE EAST...WITH THE SURFACE FRONT WEAKENING WITH THE
LOSS OF THE UPPER SUPPORT AS IT MOVES SOUTHWARD TOWARD THE CWA.
MOISTURE IS ALSO SOMEWHAT LIMITED. THEREFORE WILL KEEP THE FORECAST
DRY FOR THURSDAY NIGHT/FRIDAY.

HIGH PRESSURE BUILDS BACK ACROSS THE GREAT LAKES BY FRIDAY
NIGHT...AND THEN LINGERS FROM THE LOWER GREAT LAKES TO NEW ENGLAND
THROUGH THE REST OF THE FORECAST PERIOD. THIS IS A CHANGE FROM THE
PREVIOUS FORECAST...WHICH WAS BASED ON A FRONTAL PASSAGE SATURDAY
NIGHT/SUNDAY. 00Z WRF-XX/ECMWF WERE SIMILAR TO EARLIER GFS RUNS
BRINGING A COLD FRONT THROUGH THIS WEEKEND...WHILE THE 00Z GFS/06Z
DGEX KEPT HIGH PRESSURE OVER THE REGION. 12Z GFS WAS SIMILAR TO THE
00Z RUN...AND THE 12Z WRF-XX CAME ON BOARD WITH THE DRIER SOLUTION
AS WELL. KEPT THE FORECAST DRY THROUGH THE EXTENDED...AND ADJUSTED
WIND GRIDS TO FEATURE MORE OF AN EASTERLY FLOW AS OPPOSED TO
NORTHWESTERLY BEHIND THE FRONT. TEMPERATURES WILL SLOWLY MODERATE
BACK TO NEAR NORMAL IN THE LOW/MID 80S BY EARLY NEXT WEEK.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&

AVIATION/UPDATE...CONSIDINE
SHORT TERM...SF
LONG TERM....BRAVENDER
Hazardous weather outlook, Jul 25, 4:00 PM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
400 PM EDT MON JUL 25 2005

MIZ047>049-053>055-060>063-068>070-075-076-082-083-261100-
BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MIDLAND-MONROE-
OAKLAND-SAGINAW-SANILAC-SHIAWASSEE-ST. CLAIR-TUSCOLA-WASHTENAW-WAYNE-
400 PM EDT MON JUL 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS BY LATE THIS EVENING...WITH
THUNDERSTORMS LIKELY OVERNIGHT AS A WARM FRONT LIFTS NORTH
THROUGH THE REGION.  SOME OF THESE STORMS MAY BE SEVERE...PRODUCING
DAMAGING WINDS AND LARGE HAIL. THUNDERSTORM MOVEMENT IS EXPECTED TO
BE NORTHEAST AT 25 MPH. IN ADDITION...HEAVY RAINFALL MAY PRODUCE
LOWLAND AND POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT MOVING THROUGH SOUTHEAST MICHIGAN WILL BRING YET
ANOTHER ROUND OF THUNDERSTORMS ON TUESDAY. SEVERE WEATHER WILL BE
POSSIBLE WITH THESE STORMS...WITH HEAVY RAINFALL REMAINING A CONCERN.

SOME OF THESE STORMS MAY PERSIST INTO TUESDAY NIGHT ALONG AND SOUTH
OF INTERSTATE 69...BEFORE THE COLD FRONT SHIFTS OFF TO THE SOUTHEAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-261100-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI-
400 PM EDT MON JUL 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR
AND THE MICHIGAN WATERS OF LAKE ERIE.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS BY LATE THIS EVENING...WITH
THUNDERSTORMS LIKELY OVERNIGHT AS A WARM FRONT LIFTS NORTH THROUGH
THE REGION.  SOME OF THESE STORMS MAY BE SEVERE...PRODUCING LARGE
HAIL AND DAMAGING WINDS. THUNDERSTORM MOVEMENT IS EXPECTED TO BE
NORTHEAST AT 25 MPH. IN ADDITION...HEAVY RAINFALL MAY OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT MOVING THROUGH SOUTHEAST MICHIGAN WILL BRING YET
ANOTHER ROUND OF THUNDERSTORMS ON TUESDAY. SEVERE WEATHER WILL BE
POSSIBLE WITH THESE STORMS...WITH HEAVY RAINFALL REMAINING A CONCERN.

SOME OF THESE STORMS MAY PERSIST INTO TUESDAY NIGHT...MAINLY FROM
THE ST CLAIR RIVER TO THE MICHIGAN WATERS OF LAKE ERIE...BEFORE
THE COLD FRONT SHIFTS OFF TO THE SOUTHEAST OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SF

HTTP://WEATHER.GOV/DETROIT

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:10 AM EDTSpecial Marine WarningDTX2 hr
Jul 26, 3:36 AM EDTSpecial Marine WarningDTX57 min
Jul 26, 4:24 AM EDTSpecial Marine WarningDTX2 hr
Jul 26, 5:07 AM EDTSpecial Marine WarningDTX84 min
Jul 26, 6:33 AM EDTSpecial Marine WarningDTX59 min
Jul 26, 1:12 PM EDTSevere Thunderstorm WarningDTXMacomb35 min
Jul 26, 1:15 PM EDTSpecial Marine WarningDTX90 min
Jul 26, 1:19 PM EDTSpecial Marine WarningDTX56 min
Jul 26, 1:28 PM EDTSevere Thunderstorm WarningDTXWayne62 min
Jul 26, 2:13 PM EDTSevere Thunderstorm WarningDTXWashtenaw20 min
Jul 26, 2:16 PM EDTSevere Thunderstorm WarningDTXLenawee76 min
Jul 26, 2:28 PM EDTSpecial Marine WarningDTX2 hr
Jul 26, 2:39 PM EDTSevere Thunderstorm WarningDTXMonroe77 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.